# SDR AU970514

- Difficulty date: May 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Propeller: Hartzl HCE3YR2
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: CF1010
- Condition: Wrong Part
- Location: Flight Compart
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) SEAT BELT FAULTY - UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR
